# SDR USAA2013040200002

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 42,896 hours, 17,547 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CHEMICAL SMELL COMING FROM PACKS WITH APU ON - FRONT OF AIRCRAFT WORSE THAN REAR.  MAINTENANCE COMPLIED WITH J/C 26L00021001.  NO SMELL NOTED AT THIS TIME.  POSSIBLE SMELL DUE TO AFT CORROSION REPAIR IN AFT RIGHT AREA OF LAV - CORROSION INHIBITOR WAS APPLIED.  NO OTHER OIL OR DIRTY SOCK SMELL NOTED.  OK FOR SERVICE.
